skin-hair-icon
Skin problem after Typhoid
I suffered from typhoid 5 years back, after recovery my skin got quite dark and dry, the doctor said skin will take 2-3 years to recover. but over time it has gotten much darker. A year back I had chicken pox and during that time my complexion improved maybe because of calamine, but when I recovered my skin got darker again, the doctor says its probably a side effect of the typhoid medicines. Dermatologists suggest all kind of superficial treatment but my skin is already very dry, dull and unhealthy so those aren't an option, I have heard about glutathione treatment, However I don't want that as it is temporary, expensive and has side effects, I drink and smoke rarely, eat healthy and exercise. This issue has adversely affected my personality, I feel like im completely different person, I think i've got depression due to this, Is there any way to get my healthy skin back without superficial treatments.
566 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Undergo glutathione therapy.... Otherwise, few creams also available.. contact me by direct online consultation for treatment.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.